# SDR USAAF98044

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11337
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 740514C
- Condition: Failed
- Location: Right
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PIT  FLT 0540 - EN ROUTE TO MKE, RIGHT GENERATOR FAULTED.  APU WAS STARTED AND APU GENERATOR WAS PUT ON LINE.  TEN MINUTES LATER, THE APU SHUT DOWN.  FLIGHT RETURNED TO PIT DUE TO ONE GENERATOR OPERATION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE GENERATOR CONTROL UNIT AND THE NR 1 GENERATOR.  REF:  OPERATOR CONTROL NR 98ZZZX____.  (X)
